| Model Number |
DVMB1D4 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Codes |
Tachycardia (2095); Shock from Patient Lead(s) (3162); Syncope/Fainting (4411)
| Date of Event |
12/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by the patient that they experienced approximately three episodes of syncope, during which they fell to the ground.The patient stated that emergency medical technician (emt) personnel noted an abnormal rhythm and transported them to the emergency room (er).The patient recalled an additional episode three months and six months prior.The patient expressed concern that ¿something is not connecting¿ in their implantable cardioverter defibrillator (icd).The patient further reported feeling a shock-like sensation when touching doorknobs but was unsure if the icd delivered any therapy.The patient was unable to confirm whether the therapy was delivered appropriately.The icd remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.